# SDR SWAA2018102926320

- Difficulty date: October 24, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 40,537 hours, 19,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 6557463
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FORWARD AND AFT GIRT BAR FITTING GLUE-ON NUTPLATES DAMAGED.  R&R FITTING IAW SRM.
